2019
Том 71
№ 6

All Issues

Komleva T. A.

Articles: 4
Article (Russian)

One multivalued discrete system and its properties

Komleva T. A., Plotnikov A. V., Plotnikova L. I.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 11. - pp. 1519-1524

We consider one multivalued discrete system and study its properties and the existence of its solution.

Article (Russian)

Differential equations with set-valued solutions

Komleva T. A., Plotnikov A. V., Skripnik N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1326–1337

Some special space of convex compact sets is considered and notions of a derivative and an integral for multivalued mapping different from already known ones are introduced. The differential equation with multivalued right-hand side satisfying the Caratheodory conditions is also considered and the theorems on the existence and uniqueness of its solutions are proved. In contrast to O. Kaleva's approach, the given approach enables one to consider fuzzy differential equations as usual differential equations with multivalued solutions.

Article (Russian)

On some properties of bundles of trajectories of a controlled bilinear inclusion

Komleva T. A., Plotnikov A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 4. - pp. 484–494

We consider a differential bilinear inclusion with control and present conditions under which the reachability set for this inclusion is compact.

Article (Russian)

On the Time of Completion of Pursuit in One Nonlinear Differential Game

Komleva T. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 5. - pp. 702-706

For a nonlinear antagonistic two-person differential game on a manifold, we propose a method for the solution of the pursuit problem and determine the time of guaranteed capture.